American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Bernt K. Øksendal. A short proof of the F. and M. Riesz theorem . Proc. Amer. Math. Soc. 30 (1971) 204. MR 0279316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. M. Davie and B. K. Øksendal. Rational approximation on the union of sets . Proc. Amer. Math. Soc. 29 (1971) 581-584. MR 0277725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John S. M. Chang. Rotational approximation . Proc. Amer. Math. Soc. 29 (1971) 623-624. MR 0277724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zalman Rubinstein and E. B. Saff. Bounded approximation by polynomials whose zeros lie on a circle . Proc. Amer. Math. Soc. 29 (1971) 482-486. MR 0277730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. B. Saff. Regions of meromorphy determined by the degree of best rational approximation . Proc. Amer. Math. Soc. 29 (1971) 30-38. MR 0281930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kam-fook Tse. Nontangential interpolating sequences and interpolation by normal functions . Proc. Amer. Math. Soc. 29 (1971) 351-354. MR 0274777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Nassif. On the transpose of simple sets of polynomials effective in Faber regions . Proc. Amer. Math. Soc. 25 (1970) 209-219. MR 0262514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. J. O’Hara. Divergence of interpolation polynomials in the complex domain . Proc. Amer. Math. Soc. 25 (1970) 690-697. MR 0273031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. A. Taylor and D. L. Williams. The peak sets of $A\sp{m}$ . Proc. Amer. Math. Soc. 24 (1970) 604-606. MR 0255828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. C. Tonne. On the convergence of Bernstein polynomials for some unbounded analytic functions . Proc. Amer. Math. Soc. 22 (1969) 1-6. MR 0249641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Maynard Thompson. Complex polynomial interpolation to continuous boundary data . Proc. Amer. Math. Soc. 20 (1969) 327-332. MR 0239100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. T. Scheick. Polynomial approximation of functions analytic in a disk . Proc. Amer. Math. Soc. 17 (1966) 1238-1243. MR 0206303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hassoon S. Al-Amiri. Degree of approximation by polynomials to functions of bounded variation . Proc. Amer. Math. Soc. 17 (1966) 984-991. MR 0199410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lynn A. Steen. On uniform approximation by rational functions . Proc. Amer. Math. Soc. 17 (1966) 1007-1011. MR 0199416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] O. J. Farrell and M. F. Bolster. On approximation by functions of lesser valence . Proc. Amer. Math. Soc. 13 (1962) 158-162. MR 0136745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. P. Evans and J. L. Walsh. Approximation by bounded analytic functions to functions represented by Dirichlet series . Proc. Amer. Math. Soc. 12 (1961) 875-879. MR 0140695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. L. Walsh. Note on least-square approximation to an analytic function by polynomials, as measured by a surface integral . Proc. Amer. Math. Soc. 10 (1959) 273-279. MR 0123725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1